# SDR K11A2011100472601

- Difficulty date: September 2, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 40,208 hours, 22,532 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR OUTER AFT SUPPORT ANGLE DOUBLER CORRODED, .5X1 INCHES.
